# SDR FDEA201705221470

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: NNB608628
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR IS CRACKED AT FWD SIDE BY RUB STRIP. REMOVED AND REPLACED PAN FITTING AS REQUIRED SRM 51-35-01.
